|Off Meds, Disagree with new combo not adhereing, liver enzymes up
Aug 15, 2004
Pos since 84-85 always adhere to meds, AZT(myopathy tendinitis),DDI some neuropathy, Saquinavire combo fail, crix,zerit,epivir=0viral and tcells 5 to 6 average=lipoin face and sever acic reflux from crix. First resistance test resistance to AZT,DDI,DDC,Zerit,(3TC possibleResistance),abacavir also resistance. Doc pulled Zerit switch to Viramune=some small liver enzyme elevation, plus had started( Androgel .5)Changed doc's and doc put me on Viramune ,Kaletra ad3TC, diareheaafter 3mos. in hospitl fro dehdration adn can't stop, off meds except wellbutrin 2in morn20mg and Androgel and with doc we forgot Nexium. Tcells drop to 323 and elivated SGOT 62,SGPT 103Globulin3.8, Hematology-HGB 12.5,HCT36.8, RBC4.20. We for got I was on Nexium. So Doc stop the gel adn wants me to take Trizivir and Viramune. Previously we had agreed on Viramune, viread and emtriva. I think I read emtriva could elevate liver? I feel sinced I have taken and resistance to I have not had the script filled and stopgel and cut back on Nexium. Doc concerned about ViramuneMe to I don't want to use up a 1x's day combo choice. I'm just tired of the meds or all teh pills, combined with suppliments. Just lost my job of 27yrs.,because of neuropathy hand and feet. Waiting to be approved for S.S. no wonder T's dropped. I don't want OP.T.I. Take the script andlet it haappen or argue the pionts???? Also afraid of Sustiva with dep., but could? I do not want to support any ritonavir or that Co. Hopefully other choices. Sorry so long, but I've been a fighter a long time . Please advice. Steve
| Response from Dr. Holodniy
Wow, a lot of action going on here. Stress certainly could be affecting CD4 counts. I would need to have a little more information about your resistance test results. A viramune or sustiva, plus viread and emtriva combination could work. However, the devil is in the details because AZT/d4T resistance mutations and 3TC mutations would effect the viral activity of viread and emtriva respectively depending on which ones and how many there were. I would not be afraid of sustiva as an option.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.